- Tài khoản và mật khẩu chỉ cung cấp cho sinh viên, giảng viên, cán bộ của TRƯỜNG ĐẠI HỌC FPT
- Hướng dẫn sử dụng: Xem Video .
- Danh mục tài liệu mới: Tại đây .
- Đăng nhập : Tại đây .

accurate visitors web counter
Visits Counter
FPT University|e-Resources > Bài báo khoa học (Scientific Articles) > Articles published by FPT lecturers >
Please use this identifier to cite or link to this item: http://ds.libol.fpt.edu.vn/handle/123456789/2115

Title: Fractional geometric mean-reversion
Authors: Nguyen, Tien Dung
Keywords: Fractional Brownian motion
Stochastic integrals
Malliavin calculus
Issue Date: 21-Dec-2016
Abstract: Page 1. J. Math. Anal. Appl. 380 (2011) 396–402 Contents lists available at ScienceDirect Journal of Mathematical Analysis and Applications www.elsevier.com/locate/jmaa Note Fractional geometric mean-reversion processes Nguyen Tien Dung Department of Mathematics, FPT University, 8 Ton That Thuyet, Cau Giay, Hanoi, Viet Nam article info abstract Article history: Received 23 March 2010 Available online 15 March 2011 Submitted by Goong Chen Keywords: Fractional Brownian motion Stochastic integrals Semimartingale Malliavin calculus ...
Description: 6 pages
URI: http://ds.libol.fpt.edu.vn/handle/123456789/2115
Appears in Collections:Articles published by FPT lecturers

Files in This Item:

File Description SizeFormat
Dung-Final06.pdf.html1.8 kBHTMLbook.png
 Sign in to read

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


  Collections Copyright © FPT University

FSE Hoa Lac Library

Add : Room 107, 1st floor, Hoa Lac campus, Km28 Thang Long Avenue, Hoa Lac Hi-Tech Park

Office tel: + 844.66805912  / Email :  thuvien_fu_hoalac@fpt.edu.vn

 - Feedback